Regular formal modules in one-dimensional local fields

S. M. Vlassiev, S. V. Vostokov, A. A. Gorshkov

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

This paper considers the problem of the description of unramified extensions of a local field which, together with the main field, do not contain nontrivial roots of isogeny of the corresponding formal group defined over a ring of integers of this field. This problem originated from investigation of extensions without higher ramification for multiplicative formal groups in the paper by Z.I. Borevich (1962).

Original languageEnglish
Pages (from-to)313-319
Number of pages7
JournalVestnik St. Petersburg University: Mathematics
Volume49
Issue number4
DOIs
StatePublished - 1 Oct 2016

Scopus subject areas

  • Mathematics(all)

Keywords

  • completely regular local field
  • formal group
  • formal module
  • local field

Fingerprint Dive into the research topics of 'Regular formal modules in one-dimensional local fields'. Together they form a unique fingerprint.

Cite this